# SDR AALA952054

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED SMALL GOUGE IN THE EXTERNAL SURFACE OF THE FUSELAGE SKIN.  AFTER BLENDING FOUND THE BLENDOUT EXCEEDS SRM MAX ALLOWABLE LIMITS.  INSURED NO FASTENER OR FASTENER HOLE DAMAGE WAS PRESENT.  INSURED NO CORROSION OR CRACKING WAS PRESENT.  REFINISHED BLENDOUT PER SRM.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1074.  (M)
